# SDR AALA202404198893

- Difficulty date: April 17, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N156UW
- Make and model: Airbus A321-211
- Aircraft serial: 5684
- Aircraft time: 32,367 hours, 13,377 cycles
- Engine: Cfmint CFM565B3P
- System (JASC): 7932 · Engine Oil Quantity
- Part: Transmitter
- Part number: 7411010
- Part serial: AAEB43
- Condition: Reads Low
- Location: Nr 1
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO TPA , AFTER TAKEOFF #1 ENGINE OIL QUANTITY DROPPED 7 QUARTS, .OIL QUANTITY REMAINED AT 8 QTS.VIB N1 2.9 N2 1.9 TECH ADVISED RETURN TO TPA. THE AIRCRAFT LANDED SAFELY AT TPA WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE #1 ENGINE OIL QUANTITY TRANSMITTER PER AMM 79-31-15 AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK.
